# SDR DL72W010574

- Difficulty date: April 7, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 59,704 hours, 40,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 1420114415
- Condition: Discharged
- Location: Rt / Lt Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND RT CENTER OVERWING EMERGENCY LIGHT INOP. ALSO FOUND LT AFT OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERIES AT BOTH LIGHTS OPS CHECKED GOOD.
